# SDR LR7A05207

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,851 hours, 22,211 cycles
- Engine: Allsn 501D22A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 342593L
- Condition: Cracked
- Location: Fs 858
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK IAW HA1200 FOUND LT LWR SLOPING LONGERON SUPPORT BRACKET CRACKED AT FS858, WL187, LBL63.  REPLACED FITTING IAW SMP583 CH 51-10 AND 51-70.  LP NR 21479 ITEM M2.
